Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP (Truvada/Kaletra)
Nov 30, 2008

Hi, a few nights ago, I stupidly had a sexual intercourse with a sex worker (vaginal and BJ) without protection. 48 hours later, I started the PEP. I take 1 Truvada and 4 Kaletra at supper.

This is only my 2nd day and I am experiencing symptoms such as diarrhea, abdominal pain, numb lips, weird taste and weak/fatique (legs). Is there any advices or recommendations? Is this procedure recommended, to avoid contracting HIV if it's inside of me? Do you know any statistiques? Also I've researched the websites of these meds., the side effects makes me very anxious daily! Any help appreciated

Thank you.

Response from Dr. Henry

You are describing fairly typical side effects experienced by some patients taking Kaletra (lips and tongue sensations and stomach complaints)making the first days weeks often a challenge for pxs (generally subside over that time period). Taking with meals and discussing symptomatic management with the prescribing doctor is recommended. KH



Previous
right time
Next
Changing Meds?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement